# SDR SWAA2023050118445

- Difficulty date: March 19, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR INTERCOSTAL @ STA 312 - STA 328; RBL 30.5; WL 208.1 HOLES ELONGATED. (18-070)<[01] REMOVED AND REPLACED CABIN FLOOR INTERCOSTAL @ STA 312 - STA 328; RBL 30.5; AS PER SRM 51-40-02-0G-0 AND DWB 141A5400.;[02] VERIFIED REMOVE AND REPLACE INTERCOSTAL
